IbuTeva Max x 12 tablets

Teva


£9.99 £15.00




IbuTeva Max contains 400mg ibuprofen in each tablet. It is a medicinal product with analgesic, antipyretic and anti-inflammatory effect for use in the treatment of fever and mild to moderate pain.

Composition of IbuTeva Max:

Active substance: ibuprofen (Ibuprofenum). Each tablet contains 400mg ibuprofen and excipients: tablet core - microcrystalline cellulose, colloidal anhydrous silica, hydroxypropyl cellulose, sodium laurilsulfate, croscarmellose sodium, talc; tablet coating (Opadry White06B28499) - hypromellose 5cP, hypromellose 15cP, hypromellose 50cP, macrogol 400, titanium dioxide (E171).

Operation of IbuTeva Max:

The non-steroidal anti-inflammatory drug ibuprofen is an active substance with analgesic, antipyretic and anti-inflammatory effect. IbuTeva Max is indicated for mild to moderate pain and fever. Each tablet contains 400mg ibuprofen.

Application:
IbuTeva Max is indicated for the treatment of mild to moderate pain (including headache, migraine, toothache, painful menstruation) and fever. Medicine for adults and adolescents over 12 years of age.

Additional information:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. The use of the drug in the elderly and in people with impaired liver and kidney function should consult a doctor. The possibility of using the drug in the first and second trimester of pregnancy and during breastfeeding should consult a doctor (it is not recommended to use the drug in the first months of pregnancy - unless it is absolutely necessary, breastfeeding women can use for a short time, in case of prolonged use of the drug it is recommended to stop feeding ). Alcohol increases the risk of side effects - on the stomach, intestines, brain. The medicine contains less than 1mmol (23mg) sodium in one tablet, so it is considered a 'sodium-free' medicine.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have a history of hypersensitivity reaction (asthma, runny nose, itchy skin rash or swelling of the lips, face, tongue or throat) after using acetylsalicylic acid or other nonsteroidal anti-inflammatory drugs. Do not use in case of peptic ulcer or bleeding in the stomach or duodenum, symptoms associated with taking painkillers and anti-inflammatory drugs. Do not use in case of peptic ulceration or bleeding in the stomach or duodenum (or two or more such episodes in the past). Do not use if you have severe liver, kidney or heart problems (including coronary artery disease). Do not use in the event of significant dehydration. Do not use in case of active bleeding e.g. bleeding in the brain. Do not use in the presence of disorders causing the production of abnormal blood cells of unknown origin. Do not use during the third trimester of pregnancy. Do not use below 12 years of age.

Side effects:
Some people may get side effects when using the medicine (the risk is higher if it is used at high doses for a long time). The use of ibuprofen may slightly increase the risk of stroke or heart attack. The following symptoms may be seen when using nonsteroidal anti-inflammatory drugs: water retention, increased blood pressure and heart failure. The following signs and symptoms require discontinuation of the drug and immediate medical attention: often - black tarry stools or vomiting containing blood (gastrointestinal ulceration with bleeding); very rare - swelling of the face, tongue or throat which may cause serious breathing difficulties (angioedema), rapid heartbeat, severely lowering blood pressure or a life-threatening shock, sudden allergic reaction with shortness of breath, wheezing or sudden decrease in blood pressure, severe rash with peeling skin, especially of the legs, arms, hands and feet, which may also affect the face and mouth (erythema multiforme, Stevens-Johnson syndrome, Lyell's syndrome), severe infection with skin, subcutaneous and muscle breakdown may also occur; not known - severe skin reactions (DRESS syndrome - skin rash, fever, swollen lymph nodes and an increase in eosinophils), red scaly rash with lumps under the skin and blisters, mostly located in skin folds, on the trunk and upper limbs, with fever occurring at the beginning of treatment (acute generalized pustular rash). Other side effects (you should consult your doctor): very common: heartburn, stomach ache, indigestion; uncommon: blurred vision or other eye problems (e.g. photosensitivity), hypersensitivity reactions (e.g. skin rash, itching, asthma attack - sometimes with low blood pressure), photosensitivity; rare: loss of vision; very rare: sudden filling of the lungs with fluid causing difficulty in breathing, increased blood pressure, water retention and weight gain. Other possible side effects: very common: gastrointestinal disorders (e.g. diarrhea, nausea, vomiting, gas, constipation); Common: gastrointestinal ulceration with or without perforation, colitis and worsening of the symptoms of inflammation of the colon and gastrointestinal tract (Crohn's disease) and complications associated with the occurrence of diverticulum (perforation, fistula), micro bleeding from the intestine, which can cause anemia, ulceration and infection of the oral mucosa, headache, drowsiness dizziness, fatigue, anxiety, insomnia and irritability; uncommon: gastritis, kidney problems (including edema, nephritis and kidney failure), runny nose, difficulty breathing; rare: depression, confusion, hallucinations, systemic lupus erythematosus, increased urea nitrogen and liver enzymes, decreased hemoglobin and hematocrit, inhibited platelet aggregation, prolonged bleeding time, decreased serum calcium, increase in serum uric acid; very rare: unpleasant feeling of heartbeat, heart failure, heart attack or increased blood pressure, abnormal blood cell formation (symptoms - fever, sore throat, mouth ulcers, flu-like symptoms, severe tiredness, nose and skin bleeding), ringing or buzzing in the ears, esophagitis and pancreatitis, intestinal strictures, acute hepatitis, yellowing of the skin or the whites of the eyes, liver problems, liver damage or failure, kidney tissue damage, hair loss; frequency not known: tingling of hands and feet, anxiety, hearing impairment, general malaise, optic neuritis which may cause visual disturbances, meningitis (without bacterial infection).

Dosage of IbuTeva Max tablets:

The medicine should be used as directed by the doctor or as recommended on the leaflet. To reduce the risk of side effects, it is recommended to use the lowest effective dose for the shortest amount of time (needed to control symptoms). Do not use for more than 7 days in adults and for 3 days in children and adolescents without consulting a doctor first. To determine the correct dosage, age and weight should be taken into account. Recommended dose for mild to moderate pain and fever: in adults and children over 12 years of age (body weight - 40kg and more), take 1/2 - 1 tablet as a single dose or 3-4 times as needed daily (every 4-6 hours). Do not exceed the maximum recommended daily dose - 3 tablets (1200mg). Recommended dose for migraine pain: in adults and children over 12 years of age (body weight - 40kg and more) should be used 1 tablet 1-3 times a day (every 4-6 hours). Do not exceed the maximum recommended daily dose - 3 tablets (1200mg). Take the medicine with food or after a meal, drink a glass of water (tablets can be divided in half). If after 7 days of treatment in adults the symptoms persist or get worse, you should consult your doctor. If you need to give the medicine to children for more than 3 days or your symptoms get worse despite treatment, you should consult your doctor. Take a glass of water (tablets can be divided in half). If after 7 days of treatment in adults the symptoms persist or get worse, you should consult your doctor. If you need to give the medicine to children for more than 3 days or your symptoms get worse despite treatment, you should consult your doctor. Take a glass of water (tablets can be divided in half). If after 7 days of treatment in adults the symptoms persist or get worse, you should consult your doctor. If you need to give the medicine to children for more than 3 days or your symptoms get worse despite treatment, you should consult your doctor.